I thought my withdraw issues were from my reduction of oxy for pain... but the symptoms arent adding up. I also took my last generic CYMBALTA 3 days ago- i cant sleep- cant work- cant eat- very sick to my stomach- IS THIS COMMON WITH THE GENERIC AS WELL... I am literally crawling out of my skin I feel as though I can tear down a brick wall with my hands... i cant do this i need to work, I am now in pain where I never had pain before ( legs cramping)... and general non specific flu like symptoms... CAN I TAKE A PILL AGAIN AFTER BEING OFF FOR 3 DAYS?
Hi, i agree with Laurie, yes you can get sometimes very severe withdrawal symptoms when stopping Cymbalta and the generic version without tapering. Yes, absolutely, restart the Cymbalta and you should be fine. In the meantime treat the symptoms with OTC medications short term, analgesics for the pain and Cyclizine are good for treating sickness
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have no energy, want to be alone, struggle to work for 8 hours then come home - will cymbalta help
Posted 4 Nov 2010 • 5 answers
Posted 9 Sep 2012 • 4 answers
I have had PHN going on 4 yrs in Dec. I am nuerotin 1600 mg total and cymbalta 60 my plus ambiem to?
Posted 1 Nov 2012 • 2 answers
Lexapro - I have been on 10mg for 2 months and I can't function. I sleep for 12 hours and I am sick?
Posted 16 Jan 2013 • 6 answers
Posted 19 Oct 2013 • 3 answers